# SDR AU510002173

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 441
- Engine: Garrtt TPE331*
- Propeller: Hartzl HCB3TN5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 47061RX
- Condition: Faulty
- Location: Cabin Pressure
- Part time: 1,414 hours
- Component: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) CABIN EMERGENCY PRESSURIZATION VALVE HAD UNCOMMANDED ACTUATION. (CASA NR 510002173)
